# SDR FDEA201410243375

- Difficulty date: October 24, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 82,840 hours, 34,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: ALC7430
- Condition: Delaminated
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL PANEL 344DB HAS DELAMINATION AT PREVIOUS REPAIR ON CTR SECTION.  REPAIRED RT HORIZONTAL PANEL 344DB IAW SRM 51-71-00 VOL II.  PREP & PAINTED SRM 51-21-00 VOL II.
